Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 73, NWS Boston/Norton, MA

July 18, 2006Northeastern Connecticut Planning Region, Connecticut; Bristol County, Plymouth County, Massachusetts

NWS Boston/Norton, MA issued this severe thunderstorm warning at Jul 18, 2006, 8:48 PM EDT for Northeastern Connecticut Planning Region, Connecticut; Bristol County, Plymouth County, Massachusetts. It was in force for 33 days. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2006, 8:48 PM EDT (00:48 UTC)
Expired
Aug 20, 2006, 10:00 PM EDT
In force
33 days
Issued by
NWS Boston/Norton, MA
Area
Counties, with a storm outline in the text

Counties Northeastern Connecticut Planning Region, CT, Bristol County, MA, Plymouth County, MA

The radar

The Boston radar (KBOX), 14 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 11:00 PM EDTTSTM WND DMGTaunton, MATREES DOWN ON LIBERT ROAD.
Jul 18, 11:00 PM EDTTSTM WND DMGTaunton, MATREES DOWN ON LIBERTY ROAD.
Aug 2, 6:30 PM EDTTSTM WND DMGWest Bridgewater, MATREES AND POWERLINES DOWN BLOCKING DRIVEWAY. TREE DOWN ON A HOUSE ON WALNUT ST. LARGE TREES DOWN ON PLEASANT ST.
Aug 2, 6:35 PM EDTTSTM WND DMGEast Bridgewater, MA6 INCH DIAMETER BRANCHES DOWN ON WASHINGTON ST. LARGE TREE DOWN AT JUNCTION RT 27 AND 123.
Aug 2, 6:40 PM EDTTSTM WND DMGTaunton, MATREES DOWN ON BIRCH ST. 12 INCH DIAMETER BRANCHES DOWN ON PLEASANT ST.
Aug 2, 6:45 PM EDTTSTM WND DMGEast Bridgewater, MAWIRES DOWN.
Aug 2, 6:47 PM EDTTSTM WND GST 58Plymouth, MA
Aug 2, 6:50 PM EDTTSTM WND DMGEast Bridgewater, MALARGE TREE DOWN INTO A GARAGE AT JUNCTON RTES 18 AND 106.
Aug 20, 9:30 PM EDTTSTM WND DMGBridgewater, MAWIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 6:37 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Chatham, MA (KCHH), launched 00:00Z, 0.8 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 00:00Z on 2006-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1243 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 00:00Z on 2006-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1243 J/kg
Mixed-layer CIN
-268 J/kg
Mixed-layer LCL
1397 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBOX 190048
SVRBOX
CTC015-190200-
/O.NEW.KBOX.SV.W.0073.060719T0048Z-060719T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
848 PM EDT TUE JUL 18 2006

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WINDHAM COUNTY IN NORTHERN CONNECTICUT
  THIS INCLUDES THE CITY OF PUTNAM

* UNTIL 1000 PM EDT

* AT 844 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CHAPLIN...OR ABOUT NEAR MANSFIELD...AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ASHFORD AND CHAPLIN BY 855 PM EDT
  EASTFORD AND HAMPTON BY 900 PM EDT
  POMFRET AND WOODSTOCK BY 915 PM EDT
  KILLINGLY BY 920 PM EDT
  PUTNAM BY 925 PM EDT
  THOMPSON BY 930 PM EDT

LAT...LON 4191 7216 4172 7215 4176 7182 4198 7188

$$

FRANK
8 follow-up statements
000 
WWUS51 KBOX 190102
SVSBOX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
859 PM EDT TUE JUL 18 2006

CTC015-190200-
/O.CON.KBOX.SV.W.0073.000000T0000Z-060719T0200Z/
WINDHAM CT-
859 PM EDT TUE JUL 18 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR WINDHAM COUNTY...

AT 857 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF TWO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING AT 
LEAST DIME SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES WEST 
OF EASTFORD TO 7 MILES SOUTHWEST OF CHAPLIN...OR ALONG A LINE 
EXTENDING FROM 9 MILES NORTH OF MANSFIELD TO WILLIMANTIC...MOVING 
EAST AT 25 MPH.

PRIMARY STORM TRACKS ARE ACROSS THE THE NORTH AND SOUTH PARTS OF 
THE COUNTY...ONE FROM STAFFORD SPRINGS TOWARD WOODSTOCK AND THE  
SOUTHERN CELL FROM WILLIMANTIC TOWARD WINDHAM...SCOTLAND AND 
CANTERBURY. 

NICKEL SIZED HAIL WAS REPORTED IN STORRS AT AROUND 858 PM.   

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
WEDNESDAY MORNING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN
MASSACHUSETTS AND RHODE ISLAND.

LAT...LON 4201 7210 4172 7215 4176 7182 4198 7188

$$
DRAG
000 
WWUS51 KBOX 190111
SVSBOX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
909 PM EDT TUE JUL 18 2006

CTC015-190200-
/O.CON.KBOX.SV.W.0073.000000T0000Z-060719T0200Z/
WINDHAM CT-
909 PM EDT TUE JUL 18 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR WINDHAM COUNTY...

AT 905 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
SCOTLAND...OR ABOUT NEAR WILLIMANTIC...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SCOTLAND AND HAMPTON BY 915 PM EDT
  BROOKLYN BY 920 PM EDT
  CANTERBURY BY 925 PM EDT
  PLAINFIELD AND 7 MILES SOUTH OF DANIELSON BY 930 PM EDT
  STERLING BY 940 PM EDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
WEDNESDAY MORNING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN
MASSACHUSETTS AND RHODE ISLAND.

WILLIMANTIC AIRPORT REPORTED A WIND GUST TO 47 MPH 855 PM. 

THERE HAVE BEEN MANY REPORTS OF THREE QUARTER INCH HAIL WITH THIS 
STORM AND ITS CAPABLE OR PRODUCING MUCH GREATER DAMAGE BY 920 PM 
NEAR AND JUST NORTHWEST OF SCOTLAND. 

LAT...LON 4201 7207 4193 7218 4171 7218 4168 7210
      4165 7181 4201 7183

$$

DRAG
000 
WWUS51 KBOX 190120
SVSBOX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
918 PM EDT TUE JUL 18 2006

CTC015-190200-
/O.CON.KBOX.SV.W.0073.000000T0000Z-060719T0200Z/
WINDHAM CT-
918 PM EDT TUE JUL 18 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR WINDHAM COUNTY...

AT 914 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING 1 INCH SIZE 
HAIL...AND DESTRUCTIVE HURRICANE FORCE WIND GUSTS OF NEAR 75 MPH. 

THIS STORM WAS LOCATED NEAR SCOTLAND...OR ABOUT 6 MILES EAST OF 
WILLIMANTIC...MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CANTERBURY AND BROOKLYN BY 930 PM EDT
  PLAINFIELD...7 MILES SOUTH OF DANIELSON AND 9 MILES SOUTH OF
  KILLINGLY BY 940 PM EDT
  STERLING BY 950 PM EDT

MANY REPORTS OF THREE QUARTER INCH HAIL WITH THIS STORM WITH 
NUMEROUS TREES AND WIRES DOWN ON ROUTE 203 IN WINDHAM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
WEDNESDAY MORNING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN
MASSACHUSETTS AND RHODE ISLAND.

LAT...LON 4201 7207 4193 7218 4171 7218 4168 7210
      4165 7181 4201 7183

$$
DRAG
000 
WWUS51 KBOX 190142
SVSBOX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
940 PM EDT TUE JUL 18 2006

CTC015-190200-
/O.CON.KBOX.SV.W.0073.000000T0000Z-060719T0200Z/
WINDHAM CT-
940 PM EDT TUE JUL 18 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHEASTERN WINDHAM COUNTY...

AT 937 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR STERLING...OR ABOUT NEAR PLAINFIELD...MOVING EAST AT 30
MPH.

NICKEL SIZED HAIL AT PLAINFIELD AT 940 PM.  NUMEROUS REPORTS OF 
TREES DOWN AND NICKEL HAIL ENROUTE THIS LONG LIVED SUPERCELL FROM 
TOLLAND COUNTY THROUGH SOUTHERN WINDHAM COUNTY AND HEADING FOR WEST 
CENTRAL RHODE ISLAND.  

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
WEDNESDAY MORNING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN
MASSACHUSETTS AND RHODE ISLAND.

LAT...LON 4181 7181 4182 7192 4175 7198 4168 7197
      4165 7181 4178 7179

$$
DRAG
000 
WUUS51 KBOX 210115
SVRBOX
MAC005-023-210200-
/O.NEW.KBOX.SV.W.0073.060821T0115Z-060821T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
915 PM EDT SUN AUG 20 2006

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BRISTOL COUNTY IN SOUTHEAST MASSACHUSETTS
  THIS INCLUDES THE CITY OF TAUNTON
  CENTRAL PLYMOUTH COUNTY IN SOUTHEAST MASSACHUSETTS
  THIS INCLUDES THE CITIES OF...PLYMOUTH...BROCKTON

* UNTIL 1000 PM EDT

* AT 909 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM EASTON TO NORTON...OR ALONG A LINE EXTENDING FROM BROCKTON TO
  TAUNTON TO ATTLEBOROUGH...AND MOVING EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  EAST BRIDGEWATER...TAUNTON...RAYNHAM AND BRIDGEWATER BY 920 PM EDT
  HALIFAX BY 930 PM EDT
  MIDDLEBOROUGH BY 935 PM EDT
  PLYMPTON AND LAKEVILLE BY 940 PM EDT
  KINGSTON BY 945 PM EDT
  PLYMOUTH BY 950 PM EDT

LAT...LON 4208 7107 4197 7123 4190 7128 4180 7082
      4188 7067 4200 7060

$$

JWD
000 
WWUS51 KBOX 210140
SVSBOX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
939 PM EDT SUN AUG 20 2006

MAC005-023-210200-
/O.CON.KBOX.SV.W.0073.000000T0000Z-060821T0200Z/
PLYMOUTH MA-BRISTOL MA-
939 PM EDT SUN AUG 20 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHERN BRISTOL AND CENTRAL PLYMOUTH COUNTIES IN SOUTHEAST
MASSACHUSETTS...

AT 938 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM BERKLEY TO KINGSTON AND MARSHFIELD...MOVING SOUTHEAST
AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PLYMOUTH AND CARVER BY 945 PM EDT

IN ADDITION TO DAMAGING WINDS...TORRENTIAL RAINFALL AND CONTINUOUS 
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

LAT...LON 4208 7107 4197 7123 4190 7128 4180 7082
      4188 7067 4200 7060

$$

JWD
000 
WWUS51 KBOX 210142
SVSBOX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
941 PM EDT SUN AUG 20 2006

MAC005-023-210200-
/O.CON.KBOX.SV.W.0073.000000T0000Z-060821T0200Z/
PLYMOUTH MA-BRISTOL MA-
941 PM EDT SUN AUG 20 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHERN BRISTOL AND CENTRAL PLYMOUTH COUNTIES IN SOUTHEAST
MASSACHUSETTS...

AT 940 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM BERKLEY TO PLYMPTON AND MARSHFIELD...AND WERE MOVING 
SOUTHEAST AT 30 MPH.

THE STORMS WILL REACH...
  LAKEVILLE...CARVER AND PLYMOUTH BY 950 PM.

SKYWARN AMATEUR RADIO OPERATORS REPORTED WIRES DOWN IN ATTLEBOROUGH 
AT 920 PM...AND WIRES DOWN IN BRIDGEWATER AT 930 PM.

IN ADDITION TO DAMAGING WINDS...TORRENTIAL RAINFALL AND CONTINUOUS 
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

LAT...LON 4208 7107 4197 7123 4190 7128 4180 7082
      4188 7067 4200 7060

$$

JWD
000 
WWUS51 KBOX 210156
SVSBOX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
955 PM EDT SUN AUG 20 2006

MAC005-023-210205-
/O.EXP.KBOX.SV.W.0073.000000T0000Z-060821T0200Z/
PLYMOUTH MA-BRISTOL MA-
955 PM EDT SUN AUG 20 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BRISTOL AND CENTRAL 
PLYMOUTH COUNTIES IN SOUTHEAST MASSACHUSETTS WILL EXPIRE AT 1000 PM 
EDT...

SEVERE THUNDERSTORMS WERE MOVING OFF THE PLYMOUTH COUNTY COAST FROM 
SCITUATE TO PLYMOUTH AT 955 PM...SO THE SEVERE THUNDERSTORM WARNING 
FOR BRISTOL AND PLYMOUTH COUNTIES WILL BE ALLOWED TO EXPIRE AT 10 PM.

EARLIER...THUNDERSTORM WINDS DOWNED WIRES IN ATTLEBOROUGH AT 920 
PM...THEN IN BRIDGEWATER AT 930 PM.

LAT...LON 4208 7107 4197 7123 4190 7128 4180 7082
      4188 7067 4200 7060

$$

JWD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 7:35 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 18, 7:35 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TAUNTON MA
735 PM EDT TUE JUL 18 2006

.SHORT TERM /TONIGHT/...
MESOSCALE UPDATE 6

WW 611 WILL BE ALLOWED TO EXPIRE FOR CENTRAL/NORTHERN ZONES AT 8 PM
EDT. WW 614 IS IN EFFECT UNTIL 1 AM EDT WED FOR NORTHERN CT...RI AND
SE MA EXCEPT NANTUCKET.

FRONT HAS EDGED A LITTLE FARTHER S IN PAST COUPLE OF HOURS AND
ROUGHLY EXTENDED FROM HARTFORD TO WORCESTER AND BOSTONS N SHORE. AT
SAME TIME...YOU CAN SEE AN IMPRESSIVE OUTFLOW BOUNDARY WORKING S
THROUGH MERRIMACK VALLEY...FROM EARLIER SEVERE STORMS THAT MOVED
THROUGH CENTRAL NH. WE HAVE TIMED THIS BOUNDARY INTO METRO BOSTON
AROUND 820 PM...BUT SHOULD DO LITTLE MORE THAN A WIND SHIFT TO N
WITH GUSTS AS HIGH AS 25 MPH BRIEFLY. WE DO NOT ANTICIPATE THAT IT
WILL INITIATE ANY CONVECTION...AS BETTER INSTABILITY REMAINS S OF
MASS PIKE. BOUNDARY SHOULD LOSE SOME OF ITS STEAM AS IT REACHES
BOSTON.

WE ARE NOW FOCUSING OUR ATTENTION ON WW 614 AREA...WHERE CAPES ARE
STILL AS HIGH AS 3000 J/KG AND ARE SUPERIMPOSED ON AN AREA OF
PERSISTENT MOISTURE CONVERGENCE. INSTABILITY AXIS EXTENDS FROM NYC
ONTO S COASTAL RI/MA.

A FEW STORMS WILL BEAR CLOSE MONITORING...ONE IN SW CT...ANOTHER IN
LOWER HUDSON VALLEY AND A THIRD IN NORTHERN NJ WHICH ARE ALL HEADING
TOWARD OUR S COAST. INSTABILITY WILL REMAIN DESPITE LOSS OF DAYTIME
HEATING...SO STORMS ARE EXPECTED TO SURVIVE TRIP THIS FAR E.

WE HAVE ESSENTIALLY LOST CAP...BUT WE NEED EITHER SOME SORT OF
BOUNDARY TO INITIATE CONVECTION THIS EVENING OR HAVE UPSTREAM STORMS
GET INTO SE NEW ENGLAND. WE THINK LATTER WILL END UP BEING CASE.

JWD

&&

.PREVIOUS DISCUSSION...
/ISSUED 621 PM EDT TUE JUL 18 2006/

SHORT TERM /TONIGHT/...
MESOSCALE UPDATE 5

WW 611 CONTINUES IN EFFECT UNTIL 8 PM EDT.

PLEASE SEE LATEST SPC MESOSCALE DISCUSSION WHICH MENTIONS LIKELY
ISSUANCE OF A NEW WW THIS EVENING.

FRONT REMAINS DRAPED ACROSS NORTHERN PART OF FORECAST AREA...WITH
INSTABILITY AXIS RUNNING FROM SE PA INTO NYC AND S OF MASS PIKE.
THIS IS ALSO WHERE WE HAVE NOTICED MOISTURE CONVERGENCE INCREASING
DURING PAST COUPLE OF HOURS. SATELLITE ALSO SHOWS CUMULUS CLOUDS
BUILDING NEAR S COASTAL SEA BREEZE...ESPECIALLY FROM PROVIDENCE TO
PLYMOUTH WHERE LOW LEVEL CONVERGENCE IS MAXIMIZED. SOUTHERN ZONES
REMAIN IN A HIGH CAPE ENVIRONMENT WITH DEWPOINTS WELL INTO 70S...AND
INSTABILITY WILL CONTINUE TO BE PRESENT WELL INTO EVENING DESPITE
LOSS OF DAYTIME HEATING.

FARTHER N...INSTABILITY REMAINS BUT THERE HAS BEEN SOME LOW LEVEL
DRYING AS SEEN BY DEWPOINTS DROPPING A BIT INTO UPPER 50S AND LOWER
60S...BUT EVEN IN THIS AREA THERE HAS BEEN SOME RECOVERY IN PAST
HOUR AS MIXING DIMINISHES.

RADAR MOSAIC SHOWS LINE OF CONVECTION ATTEMPTING TO ORGANIZE FROM
LOWER HUDSON VALLEY INTO NW CT AND WESTERN MA. WE THINK WIDELY
SCATTERED STORMS WILL TRY TO GET GOING IN WESTERN MA NEXT 1-3 HOURS
WHILE MAIN FOCUS OF ACTIVITY SHIFTS INTO CT...RI AND SE MA WHERE
GREATER INSTABILITY IS PRESENT. 18Z NAM/GFS BOTH INDICATE GREATER
CONVECTIVE POTENTIAL S OF MASS PIKE AS ACTIVITY NOW OVER PA AND
ENTERING NORTHERN NJ HEADS IN OUR DIRECTION.

JWD

PREVIOUS DISCUSSION...
/ISSUED 519 PM EDT TUE JUL 18 2006/

.NO SUPERCELLS YET IN SNE BUT WE ARE NOT DONE THIS EVENING AND
FUTURE ATTENTION IS ON TD2 OFF THE SE USA COAST AND THE POSSIBILITY
OF A MORE PRODUCTIVE ACTIVE WX PATTERN FRIDAY AND POSSIBLY A
SIGNIFICANT 12 HOUR RAIN EVENT DURING THE WEEKEND...

SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
COLD FRONT MAKING SOME GRADUAL PROGRESS ACROSS EASTERN NEW YORK
STATE AT THE CURRENT TIME. THE FRONT WILL GRADUALLY PUSH THROUGH THE
FORECAST AREA TONIGHT THEN STALL JUST S OF THE COASTAL WATERS
WEDNESDAY.

QUESTION FOR TONIGHT WILL INCLUDE TIMING AND AREAL COVERAGE OF
CONVECTION. ITS BEEN THE HOTTEST DAY OF THE YEAR SO FAR AT SOME
INTERIOR LOCATIONS WITH HIGH TEMPERATURES IN THE MID 90S AND HEAT
INDICES AROUND OR SLIGHTLY OVER 100 DEGREES. CONVECTIVE TEMPERATURE
CLOSE TO BEING REACHED AND THIS WILL ALLOW THE CAP TO BREAK. HOWEVER
STILL AWAITING A COUPLE OF FACTORS BEFORE SCATTERED CONVECTION
DEVELOPS. FIRST COLDER 700 MILLIBAR TEMPERATURES ALOFT WILL SINK
SOUTHWARD FROM NORTHERN NEW ENGLAND THIS EVENING. SECOND THERE WILL
BE INCREASING MOISTURE CONVERGENCE AS THE FRONT APPROACHES THE
COAST. THEREFORE CONTINUED THE MENTION OF CHANCE POPS THROUGH
TONIGHT. THE SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THROUGH 8
PM. MOST OF THE SEVERE REPORTS IN NORTHERN NEW ENGLAND HAVE INCLUDED
WIND DAMAGE BUT LARGE HAIL CANNOT BE RULED OUT. THE HEAT ADVISORY
WILL BE ALLOWED TO EXPIRE AT 6 PM.

PREFERRED THE GFS OVER THE NAM WITH RESPECT TO THE SLOWER FRONTAL
PROGRESS. RAISED MINIMUM TEMPERATURES SLIGHTLY FOR THE OVERNIGHT
PERIOD. FOG PATCHES WILL FORM TONIGHT ESPECIALLY ALONG THE SOUTH
COAST WHERE IT MAY BECOME LOCALLY DENSE.

LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
14Z HPC GUIDANCE WAS BLENDED WITH 12Z EC/GFS OP RUN MASS FIELD
SIGNALS.

WED NIGHT THRU THU NIGHT...CONSERVATIVE APPROACH AND STILL
ESSENTIALLY DRY BUT 12Z GFS ENS WERE SHOWING A FEW WET MEMBERS FOR
AND SO NOT QUITE AS CLEAR CUT AS IT WAS YDY AT THIS TIME.

FRI...NEXT CFP...UPPED POPS NW PTN OF THE FA BASED ON GFS ENSEMBLE
OUTPUT AND 12Z ECMWF/GFS OP RUNS.

SAT-SUN...A BREAK?  BUT BOTH THE 12Z GFS/ECMWF HAVE A WAA SHOWERY
EVENT WITH HIGH TDS ALOFT DESPITE WK NE SFC FLOW UNDERNEATH AS THER
ATTENDENT SFC LOW PASSES CLOSE TO THE SNE COAST. COULD BE A BIG RAIN
EVENT FOR 12 HRS IN PTNS OF SNE. POPS UPPED TO LIKELY.

MON...LESS CHANCE OF RAIN AS SFC LOW DEPARTS AND DRYING ENSUES.

TUE...HPC EXTENDED FCST.

AVIATION...
MVFR CEILINGS AND VSBYS IN FOG PATCHES TONIGHT EXCEPT IFR/LIFR ON
NANTUCKET AND HYANNIS.

MARINE...
SHORT TERM...HAVE DROPPED THE SMALL CRAFT ADVISORY AS WIND SPEEDS
AND SOUTHWESTERLY SWELL SHOULD REMAIN BELOW SMALL CRAFT ADVISORY
CRITERIA. WNA SEAS ARE SLIGHTLY OVERDONE WITH RESPECT TO INITIAL
CONDITIONS AND INHERENT LOW LEVEL INVERSION.

LONG TERM...
COULD BE A SCA SITN DEVELOPING FOR PORTIONS OF THE WATERS FRI AND
THIS WEEKEND WITH A CFP LATE FRI AND THEN A NEW LOW MOVING NEWD ALONG
THE STALLED FRONT THIS WEEKEND.

TPC...
YOUVE SEEN THE TPC ACTIONS THIS AFTERNOON AND EVENING BASED ON SITN
EVOLVING OFF THE SE USA COAST.  ONLY ACTION ATTM IS SPECIAL SOUNDINGS
FOR THE MODELS AT 18Z/06Z.

HEAT INDEX /HI/ CRITERIA...
HEAT ADVISORY  .. ANYTIME THE HI REACHES 100-104 FOR 2 HOURS.
HEAT WARNING   .. ANYTIME THE HI REACHES 105+ FOR 2 HOURS.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...NONE.
&&

SHORT TERM...JWD
Hazardous weather outlook, Jul 18, 7:04 PM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
704 PM EDT TUE JUL 18 2006

ANZ230>237-250-254-255-CTZ002>004-MAZ002>024-026-NHZ011-012-015-
RIZ001>008-191103-
BARNSTABLE-BLOCK ISLAND-BLOCK ISLAND SOUND-BOSTON HARBOR-BRISTOL-
BUZZARDS BAY-CAPE COD BAY-CENTRAL MIDDLESEX COUNTY-CHESHIRE-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM-
COASTAL WATERS FROM NANTUCKET MA TO MARTHAS VINEYARD MA TO BLOCK
ISLAND RI TO MONTAUK NY SOUTHEAST TO 20NM-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-DUKES-EASTERN ESSEX-EASTERN FRANKLIN-EASTERN HAMPDEN-
EASTERN HAMPSHIRE-EASTERN HILLSBOROUGH-EASTERN KENT-EASTERN NORFOLK-
EASTERN PLYMOUTH-HARTFORD-NANTUCKET-NANTUCKET SOUND-NARRAGANSETT BAY-
NEWPORT-NORTHERN BRISTOL-NORTHERN WORCESTER-
NORTHWEST MIDDLESEX COUNTY-NORTHWEST PROVIDENCE-RHODE ISLAND SOUND-
SOUTHEAST MIDDLESEX-SOUTHEAST PROVIDENCE-SOUTHERN BRISTOL-
SOUTHERN PLYMOUTH-SOUTHERN WORCESTER-SUFFOLK-TOLLAND-VINEYARD SOUND-
WASHINGTON-WESTERN AND CENTRAL HILLSBOROUGH-WESTERN ESSEX-
WESTERN FRANKLIN-WESTERN HAMPDEN-WESTERN HAMPSHIRE-WESTERN KENT-
WESTERN NORFOLK-WESTERN PLYMOUTH-WINDHAM-
704 PM EDT TUE JUL 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...
NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN
MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...SOUTHERN NEW
HAMPSHIRE...CENTRAL RHODE ISLAND...NORTHERN RHODE ISLAND...
SOUTHERN RHODE ISLAND AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
THE RISK OF SEVERE THUNDERSTORMS CONTINUES THROUGH LATE THIS
EVENING...AND A SEVERE THUNDERSTORM WATCH HAS BEEN EXTENDED FOR MUCH
OF CONNECTICUT...RHODE ISLAND AND SOUTHEAST MASSACHUSETTS INCLUDING
THE ADJACENT WATERS BUT NOT NANTUCKET.

DAMAGING STRAIGHT LINE WINDS WILL BE THE PRIMARY THREAT ALTHOUGH
LARGE HAIL WILL ALSO BE POSSIBLE.  IF THUNDERSTORMS OCCUR...CHANCES
ARE A BIT HIGHER THAN NORMAL FOR GOLF BALL SIZE HAIL OR VERY STRONG
WEST WINDS EXCEEDING 70 MPH. HOW WIDESPREAD THESE STORMS WILL BE
REMAINS UNCERTAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORMS MAY OCCUR FRIDAY...WITH INDICATIONS OF POSSIBLE
ISOLATED SEVERE.

BRIEF POOR DRAINAGE STREET FLOODING RAINS ARE POSSIBLE FOR A SMALL
PORTION OF PRIMARILY SOUTHEAST NEW ENGLAND LATE SATURDAY NIGHT OR
SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS IN PROGRESS.

DRAG

In the hours before

Special weather statement, Jul 18, 4:16 PM EDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
416 PM EDT TUE JUL 18 2006

CTZ002>004-MAZ002>021-026-NHZ011-012-015-RIZ001>007-190015-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD...
ORANGE...BARRE...FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE...
GLOUCESTER...CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...
SPRINGFIELD...MILFORD...WORCESTER...FOXBORO...NORWOOD...
CAMBRIDGE...BOSTON...QUINCY...TAUNTON...BROCKTON...PLYMOUTH...
FALL RIVER...NEW BEDFORD...MATTAPOISETT...AYER...JAFFREY...
KEENE...MANCHESTER...NASHUA...PETERBOROUGH...WEARE...FOSTER...
SMITHFIELD...PROVIDENCE...WEST GREENWICH...WARWICK...BRISTOL...
NARRAGANSETT...WESTERLY...NEWPORT
416 PM EDT TUE JUL 18 2006

...SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS EVENING AND A FEW MIGHT
BE UNUSUALLY STRONG FOR SOUTHERN NEW ENGLAND...

ALTHOUGH THERE HAVE BEEN NUMEROUS REPORTS OF SEVERE WEATHER IN
NORTHERN NEW ENGLAND THIS AFTERNOON...A WARM LAYER IN THE MID
LEVELS OF THE ATMOSPHERE HAS PREVENTED THUNDERSTORMS FROM
DEVELOPING ACROSS OUR REGION.

HOWEVER...THE ATMOSPHERE CONTINUES TO DESTABILIZE AND ISOLATED TO
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP BETWEEN 5 AND 8 PM.
ALTHOUGH SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE
REGION...IT APPEARS THAT THE COVERAGE WILL BE MORE NUMEROUS TO THE
SOUTH OF THE MASSACHUSETTS TURNPIKE.

WE ARE STILL UNCERTAIN AS TO THE AREAL COVERAGE OF THE ACTIVITY.
HOWEVER...ANY STORM THAT DEVELOPS MAY QUICKLY BECOME SEVERE. THE MAIN
THREAT WILL BE UNUSUALLY STRONG AND DAMAGING STRAIGHT LINE WINDS FOR
SOUTHERN NEW ENGLAND. IN ADDITION...LARGE HAIL WILL ALSO BE A CONCERN
WITH THE EXTREME INSTABILITY.

AS WE APPROACH SUNSET...THE SHOWER AND THUNDERSTORM ACTIVITY MAY INCREASE
IN COVERAGE A BIT NEAR THE I-95 CORRIDOR INCLUDING BOSTON TO
PROVIDENCE. THE ATMOSPHERE MAY REMAIN UNSTABLE ENOUGH TO SUPPORT
SEVERE WEATHER UNTIL THE LATE EVENING ALONG PORTION OF THE COASTAL
PLAIN.

FRANK
Special weather statement, Jul 18, 6:36 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
636 PM EDT TUE JUL 18 2006

CTZ002>004-MAZ002>021-026-NHZ011-012-015-RIZ001>007-190200-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD...
ORANGE...BARRE...FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE...
GLOUCESTER...CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...
SPRINGFIELD...MILFORD...WORCESTER...FOXBORO...NORWOOD...
CAMBRIDGE...BOSTON...QUINCY...TAUNTON...BROCKTON...PLYMOUTH...
FALL RIVER...NEW BEDFORD...MATTAPOISETT...AYER...JAFFREY...
KEENE...MANCHESTER...NASHUA...PETERBOROUGH...WEARE...FOSTER...
SMITHFIELD...PROVIDENCE...WEST GREENWICH...WARWICK...BRISTOL...
NARRAGANSETT...WESTERLY...NEWPORT
636 PM EDT TUE JUL 18 2006

...SCATTERED SEVERE THUNDERSTORMS ARE STILL EXPECTED THIS EVENING MAINLY
SOUTH OF THE MASSACHUSETTS TURNPIKE...

AS OF 630 PM...A COLD FRONT WAS DRAPED NEAR HARTFORD CONNECTICUT
EXTENDING EASTWARD INTO NORTHERN RHODE ISLAND...AND INTO SOUTHEAST
MASSACHUSETTS. THE ATMOSPHERE IN THIS REGION REMAINS QUITE UNSTABLE.
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND SOUTH OF THIS FRONT
THROUGH 830 PM. SOME OF THESE STORMS ARE EXPECTED TO BECOME SEVERE.
THE MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WIND GUSTS...BUT LARGE
HAIL WILL ALSO BE POSSIBLE. THE THREAT FOR SEVERE WEATHER WILL
CONTINUE INTO THE LATE EVENING BECAUSE OF THE UNUSUALLY HIGH
INSTABILITY.

TO THE NORTH OF THE MASSACHUSETTS TURNPIKE...ISOLATED SHOWERS AND THUNDERSTORMS
ARE STILL POSSIBLE. ALTHOUGH AN ISOLATED SEVERE THUNDERSTORM CAN NOT
BE RULED OUT...THE MAIN THREAT APPEARS TO BE SOUTH OF THE MASSACHUSETTS
TURNPIKE PARTICULARLY IN RHODE ISLAND AND SOUTHEAST MASSACHUSETTS.

FRANK
Special weather statement, Jul 18, 8:00 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
800 PM EDT TUE JUL 18 2006

CTZ002-003-190045-
HARTFORD CT-TOLLAND CT-
800 PM EDT TUE JUL 18 2006

AT 757 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40
MPH 3 MILES NORTHWEST OF VERNON...MOVING EAST AT 30 MPH.

THE THUNDERSTORM WILL BE NEAR...BOLTON BY 810 PM EDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
WEDNESDAY MORNING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN
MASSACHUSETTS AND RHODE ISLAND.

FRANK
Local storm report, Jul 18, 8:47 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
847 PM EDT TUE JUL 18 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     HAIL             ANDOVER                 41.73N 72.37W
07/18/2006  M0.75 INCH       TOLLAND            CT   TRAINED SPOTTER

&&

WDRAG

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:25 PM EDTSevere Thunderstorm WarningBOX33 days
Jul 18, 9:28 PM EDTSevere Thunderstorm WarningBOX33 days
Jul 18, 10:01 PM EDTSevere Thunderstorm WarningBOXCapitol Planning Region75 days
Jul 18, 10:18 PM EDTSevere Thunderstorm WarningBOXCapitol Planning Region94 days
Jul 18, 10:25 PM EDTSevere Thunderstorm WarningBOXNortheastern Connecticut Planning Region136 days
Jul 18, 10:48 PM EDTSevere Thunderstorm WarningBOXCapitol Planning Region136 days
Jul 18, 9:34 PM EDTSevere Thunderstorm WarningBOXMiddlesex53 days
Jul 18, 9:52 PM EDTSpecial Marine WarningBOX113 min
Jul 18, 10:22 PM EDTSevere Thunderstorm WarningBOXFranklin136 days
Jul 18, 10:52 PM EDTSevere Thunderstorm WarningBOXPlymouth68 min
Jul 18, 11:14 PM EDTSpecial Marine WarningBOX61 min
Jul 18, 11:28 PM EDTSevere Thunderstorm WarningBOXBristol, Plymouth32 min
Jul 18, 11:36 PM EDTSevere Thunderstorm WarningBOXBarnstable, Dukes54 min
Jul 18, 11:38 PM EDTSpecial Marine WarningBOX67 min
Jul 19, 12:42 AM EDTSevere Thunderstorm WarningBOXBarnstable33 min
Jul 19, 12:43 AM EDTSpecial Marine WarningBOX62 min
Jul 19, 12:56 AM EDTSpecial Marine WarningBOX64 min
Jul 19, 1:43 AM EDTSpecial Marine WarningBOX62 min
Jul 19, 2:28 AM EDTSpecial Marine WarningBOX62 min
Jul 19, 8:50 AM EDTMarine Weather StatementBOX47 hr

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2006Severe Thunderstorm Warnings in Connecticut, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.